# SDR ASAA2016031315888

- Difficulty date: March 13, 2016
- Submitted: March 15, 2016
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 9,422 hours, 3,085 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 676000141
- Part serial: 67600014576
- Condition: Failed
- Location: Ram Air Exhaust
- Part time: 8,854 hours, 2,895 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BLUE RAM DOOR FULL OPEN LIGHT WAS ILLUMINATED FOR THE ENTIRE FLIGHT.  ACFT GROUNDED. R & R THE RT RAM AIR EXHAUST ACTUATOR, IAW AMM 21-51-27/401.  OPS AND BITE CHECKED GOOD.
